Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 11, Issue 1, 2017
Metadata
 

A splitting theorem for spaces of Busemann non-positive curvature
Alon Pinto
pp. 1–27
Abstract | Full-Text PDF (338 KB) | Metadata

Representation zeta functions of self-similar branched groups
Laurent Bartholdi
pp. 29–56
Abstract | Full-Text PDF (318 KB) | Metadata

Faithful representations of Chevalley groups over quotient rings of non-Archimedean local fields
Mohammad Bardestani, Camelia Karimianpour, Keivan Mallahi-Karai and Hadi Salmasian
pp. 57–74
Abstract | Full-Text PDF (236 KB) | Metadata

Construction of minimal skew products of amenable minimal dynamical systems
Yuhei Suzuki
pp. 75–94
Abstract | Full-Text PDF (241 KB) | Metadata

A note on relative amenability
Phillip Wesolek
pp. 95–104
Abstract | Full-Text PDF (141 KB) | Metadata

Gradings on Lie algebras with applications to infra-nilmanifolds
Jonas Deré
pp. 105–120
Abstract | Full-Text PDF (183 KB) | Metadata

Isolated orderings on amalgamated free products
Tetsuya Ito
pp. 121–138
Abstract | Full-Text PDF (260 KB) | Metadata

The geometry of profinite graphs revisited
Karl Auinger
pp. 139–164
Abstract | Full-Text PDF (289 KB) | Metadata

Decision problems, complexity, traces, and representations
Sean Lawton, Larsen Louder and D.B. McReynolds
pp. 165–188
Abstract | Full-Text PDF (296 KB) | Metadata

Minimal exponential growth rates of metabelian Baumslag–Solitar groups and lamplighter groups
Michelle Bucher and Alexey Talambutsa
pp. 189–209
Abstract | Full-Text PDF (362 KB) | Metadata

Invariant random perfect matchings in Cayley graphs
Endre Csóka and Gabor Lippner
pp. 211–243
Abstract | Full-Text PDF (306 KB) | Metadata

Independence tuples and Deninger's problem
Ben Hayes
pp. 245–289
Abstract | Full-Text PDF (371 KB) | Metadata

Finitely presented groups and the Whitehead nightmare
Daniele Ettore Otera and Valentin Poénaru
pp. 291–310
Abstract | Full-Text PDF (262 KB) | Metadata

Real reflections, commutators, and cross-ratios in complex hyperbolic space
Julien Paupert and Pierre Will
pp. 311–352
Abstract | Full-Text PDF (497 KB) | Metadata

Infinite unicorn paths and Gromov boundaries
Witsarut Pho-On
pp. 353–370
Abstract | Full-Text PDF (244 KB) | Metadata

Eilenberg swindles and higher large scale homology of products of trees
Francesca Diana and Piotr W. Nowak
pp. 371–392
Abstract | Full-Text PDF (266 KB) | Metadata